# SDR SIMA36411

- Difficulty date: December 23, 1999
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T76511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND LIMITS AT FS 594.8 TO FS 686.8 TRACK 18.3L.  REMOVED AND REPLACED SEAT TRACK AT 18.3L, 92 INCH SECTION.  (M)
